# SDR SWAA2021041564199

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,677 hours, 26,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINCENT FLOOR LIGHTING FIRST OFFICERS SIDE; LOOSE AT ROW 9 / REMOVED DEBRI FROM UNDER PHOTO ILLUMINCENT FLOOR STRIP @ ROW 9 ON F/O SIDE; RESECURED PHOTO ILLUMINCENT STRIP @ 9D PER SIP
